# SDR CA970609008

- Difficulty date: April 30, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,148 hours
- Engine: Allsn 250C20
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Broken
- Location: Intercom
- Component: Comm Switch, Masco, PM212302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERCOM TRANSMIT CONTACTOR IN SWITCH BROKE. THIS CAUSED THE RADIO TRANSMIT SIDE TO BE JAMMED THEREBY PREVENTING THE PILOT FROM TRANSMITTING.
